Alert archive / Pennsylvania / Areal Flood Warnings in 2011
Areal Flood Warning 95, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 23, 2011, 11:48 PM EDT for Philadelphia County, Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 23, 2011, 11:48 PM EDT (03:48 UTC)
- Expired
- Sep 24, 2011, 4:26 AM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
860
WGUS41 KPHI 240348
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EDT FRI SEP 23 2011
PAC101-240645-
/O.NEW.KPHI.FA.W.0095.110924T0348Z-110924T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
1148 PM EDT FRI SEP 23 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
NORTHEASTERN PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 245 AM EDT
* RUNOFF FROM HEAVY RAIN HAS STARTED FLOODING ALONG THE PENNYPACK
CREEK WITHIN PHILADELPHIA.
A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING. STREAM RISES WILL
BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED
PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4008 7509 4013 7503 4008 7500 4004 7500
4002 7502 4003 7508
$$
TFG2 follow-up statements
237
WGUS41 KPHI 240643
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
243 AM EDT SAT SEP 24 2011
PAC101-240945-
/O.EXT.KPHI.FA.W.0095.000000T0000Z-110924T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
243 AM EDT SAT SEP 24 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
NORTHEASTERN PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 545 AM EDT
* AT 239 AM EDT...FLOODING CONTINUED ALONG THE PENNYPACK CREEK IN
PHILADELPHIA. THE STAGE WAS 7.8 FEET AT 230 AM. FLOOD STAGE IS 7.0
FEET. THE CREEK HAD CRESTED AT 2 AM AT A HEIGHT OF 8 FEET...AND
WILL FALL BELOW FLOOD STAGE BEFORE DAYBREAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO
RECOGNIZE THE DANGERS OF FLOODING.
&&
LAT...LON 4008 7509 4013 7503 4008 7500 4004 7500
4002 7502 4003 7508
$$
MPD395
WGUS81 KPHI 240826
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 AM EDT SAT SEP 24 2011
PAC101-240835-
/O.CAN.KPHI.FA.W.0095.000000T0000Z-110924T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
426 AM EDT SAT SEP 24 2011
...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN PHILADELPHIA
COUNTY...
FLOODING HAS ENDED ALONG THE PENNYPACK CREEK.
LAT...LON 4008 7509 4013 7503 4008 7500 4004 7500
4002 7502 4003 7508
$$
MPDWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 23, 9:07 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Sep 23, 9:07 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
907 PM EDT FRI SEP 23 2011
.SYNOPSIS...
A BROAD AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE OVER THE GREAT
LAKES REGION WILL SETTLE JUST A BIT FURTHER SOUTH INTO THE OHIO
VALLEY...AND THEN PERSIST WELL INTO NEXT WEEK. COUNTER-CLOCKWISE FLOW
AROUND THIS LOW WILL RESULT IN SOUTH TO SOUTHWEST WINDS OVER THE
MID-ATLANTIC REGION...BRING PERIODS OF RAIN AND UNSETTLED
WEATHER TO THE AREA FOR THE NEXT SEVERAL DAYS.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE LEAD SHORT WAVE IS IN THE DELAWARE VALLEY SEEMS TO BE
SIGNALING THE END OF THE ORGANIZED HEAVIEST RAIN FOR OUR CWA. THE
TAIL OF IT HAS CAUSED THE CONVECTION TO FAVOR THE NEARBY ATLANTIC
AND THE OVERALL SOUTHWEST FLOW ALOFT SHOULD NOT PERMIT THAT
PRECIPITATION TO BACK INTO OUR CWA. THE 12Z AND 18Z NAM VERIFIED
TOO FAR WEST WITH ITS QPF AXIS AS OF 00Z, THE ECMWF LOOKED
CLOSEST. IT SHOULD BE NOTED THAT THE HIGHER RES NAM MODELS DID
BETTER THAN ITS PARENT WITH THE PRECIPITATION DEPICTION AS IS THE
HRRR.
THUS WE WILL BE SHAVING BACK THE FLOOD WATCH IN TIME TO SATURDAY
MORNING AS ONLY THE NAM HAD THE NEXT SHOT OF HEAVIER PCPN INTO OUR
CWA AND ADJUSTING ITS WWD AXIS THIS EVENING WOULD PLACE IT CLOSE
TO THE GFS AND ECMWF OFFSHORE SOLUTION. SECOND WE WILL BE DROPPING
THE FLOOD WATCH WHERE THE HEAVY RAIN THREAT HAS PASSED AND NO NEW
WARNINGS ARE ANTICIPATED. WHILE THE HEAVIEST RAIN SHOULD BE DONE
BY ABOUT MIDNIGHT IN OUR CWA, WE WILL KEEP THE FLOOD WATCH UP FOR
NOW FOR A FEW HOURS MORE PENDING THE DIGESTION OF RAINFALL AMOUNTS
INTO THE RIVER MODELS.
OTHERWISE CURRENT TEMP AND WIND FORECASTS REMAIN ON TRACK. ONLY
OTHER ADDITION IS TO ADD FOG TO THE GRIDS OVERNIGHT AS THERE IS NO
TEMP DEW POINT SPREAD AND WINDS OVERALL SHOULD BE LIGHT.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
PRECIPITATION ON SATURDAY SHOULD BE MORE OF A SCATTERED VARIETY.
INSTABILITY STILL REMAINS A FACTOR ON SATURDAY AND WE HAVE KEPT
THE MENTION OF THUNDER IN THE FORECAST.
WITH CLOUD COVER STILL IN PLACE, THE TEMPERATURES WILL ONLY BOUNCE
BACK SO MUCH. WE EXPECT THE HIGH TEMPERATURES ON SATURDAY WILL
AGAIN BE ON THE WARM (AND MUGGY) SIDE WITH HIGHS REACHING INTO THE
70S ACROSS THE REGION.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A CYCLONIC FLOW ALOFT WILL REMAIN NEARLY STATIONARY OVER THE REGION
THROUGH THE MIDWEEK PERIOD, WITH ANOTHER ROUND OF HEAVIER RAIN
POSSIBLE SUNDAY NIGHT INTO MONDAY AS AN IMPULSE MOVES THROUGH THE
THE GENERAL SOUTH-TO-SOUTHWEST FLOW PATTERN. THEN CLOUDY WEATHER
WITH SHOWERS POSSIBLE FROM TIME-TO-TIME UNTIL THE AXIS OF CYCLONIC
FLOW PASSES TO THE EAST OF THE REGION WEDNESDAY NIGHT. THEN SOME
DRYING IS EXPECTED FOR THE LATTER PART OF THE WEEK AS A WESTERLY
FLOW ESTABLISHES ITSELF OVER THE REGION.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
A PRIMARILY IFR TRENDING TOWARD LIFR IN THE MORNING FORECAST WAS
ISSUED FOR OUR TERMINALS WITH THE 00Z TAF PACKAGE. CONDITIONS SHOULD
THEN GRADUALLY IMPROVE ON SATURDAY DAY WITH LOWEST CONFIDENCE
TOWARD THE COAST.
THE BACK EDGE OF THE WIDESPREAD PRECIPITATION WAS CROSSING
CHESAPEAKE BAY AS OF 2330Z. THE NEWD MOTION SHOULD HAVE THE
HEAVIEST PRECIPITATION THROUGH OUR TERMINALS BY 03Z AND ANY
RESIDUAL SHOWERS OF NOTE BY 05Z OR 06Z. BUT THE COMBINATION OF
THEN LIGHT WINDS, THE RAIN AND NO SGFCNT DRY AIR NEAR THE SURFACE
SHOULD HELP FORM AN IFR TO LIFR STRATUS DECK AND ALSO HAVE VSBYS
TREND TOWARD LIFR OVERNIGHT.
THERE IS NO BIG PUSH OF DRY AIR ON SATURDAY MORNING, SO WE ONLY
SLOWLY TRENDED THE TERMINALS INTO MVFR LEVELS DURING THE SECOND
HALF OF THE MORNING AND VFR OR BORDERLINE MVFR CONDITIONS (FOR
CIGS) DURING THE EARLY AFTERNOON.
THE NEXT SHOT OF PRECIPITATION IS EXPECTED TO BE PRIMARILY
OFFSHORE ON SATURDAY AND NO SHOWERS WERE CARRIED IN THE TAFS.
LOWEST CONFIDENCE AT KACY AND KMIV AND FOR ANY OF THE SMALLER
COASTAL AIRPORTS IN NJ AND DE THAT THIS WILL HOLD.
WE ARE EXPECTING CIGS AND VSBYS TO LOWER AGAIN COME SATURDAY NIGHT
AND THIS IS REFLECTED IN THE KPHL 30HR TAF.
OUTLOOK...
UNSETTLED CONDITIONS INTO EARLY NEXT WEEK WITH THE UPPER LOW
CONTINUING TO CIRCULATE MOISTURE THROUGH THE AREA. OPPORTUNITIES FOR
LOWER CIGS/VSBYS WILL OCCUR THROUGH THE PERIOD WITH SCATTERED
SHOWERS/TSTMS. SHORT PERIODS OF IFR POSSIBLE IN HEAVIER
RAINS...ESPECIALLY SUNDAY NIGHT INTO MONDAY. FULL SCALE CLEARING IS
NOT EXPECTED UNTIL WEDNESDAY NIGHT OR THURSDAY.
&&
.MARINE...
A SOUTHERLY FLOW CONTINUES ON THE OCEAN AND UP THE DELAWARE BAY THIS
AFTERNOON. SEAS HAVE BEEN FAIRLY CALM THOUGH WITH ONLY 1-3 FEET
BEING REPORTED ACROSS THE AREA. SEAS SHOULD RISE A LITTLE BIT AS THE
FLOW CONTINUES TO REMAIN OUT OF THE SOUTH INTO SATURDAY. HOWEVER,
WAVEWATCH GUIDANCE CONTINUES TO BE OVERDONE WITH RESPECT TO SEAS AND
WE HAVE DECIDED TO UNDERCUT THE VALUES BY AROUND A FOOT OVER THE
AREA WATERS. THIS KEEPS SEAS JUST UNDER SCA CONDITIONS THROUGH MUCH
OF SATURDAY. SEAS THEN CONTINUE TO INCREASE LATE SATURDAY INTO
SUNDAY AND SCA MAY BE NEEDED AT THAT TIME.
WINDS WILL LIKELY REMAIN BELOW 20 KNOTS THROUGH THE PERIOD AS NO
REAL SURFACE LOW LOOKS TO DEVELOP. WINDS AND SEAS WILL ALSO BE
HIGHER IN ANY THUNDERSTORMS THAT MAY DEVELOP THIS EVENING THROUGH
SUNDAY.
LIGHT AND GENERALLY SOUTH WINDS SHOULD PREVAIL DURING THE FORECAST
PERIOD. HOWEVER...THE PERSISTENT SOUTHERLY FLOW WILL EVENTUALLY
BUILD WAVE HEIGHTS UP TO AROUND 5 FEET BY SATURDAY OR SUNDAY. A
SMALL CRAFT ADVISORY MAY BE NEEDED FOR SEAS AT THAT TIME...AND
POSSIBLY CONTINUING INTO EARLY NEXT WEEK.
&&
.HYDROLOGY...
WE SHAVED BACK THE FLOOD WATCH SOUTH WHERE THE HEAVY RAIN THREAT
APPEARS OVER.
OTHERWISE, THE MODELS ARE CONVERGING ON THE CONVECTIVE SHOT OR
RESIDUAL CONVECTIVE ELEMENTS WITH HEAVY RAIN TO MOVE THROUGH OUR CWA
TONIGHT WITH A LIKELY DOUBLING OF PRECIPITATION AMOUNTS THAT HAVE
FALLEN SO FAR. ON SATURDAY DAY THE MODEL CONSENSUS IS FOR THE AXIS
OF HEAVIER RAIN TO BE OFFSHORE. THIS WAS SUPPORTED BY THE 18Z GFS
AND ADJUSTING THE WESTWARD ERROR FOUND IN THE 18Z NAM.
&&
.CLIMATE...
DAILY RAINFALL RECORDS THAT MAY BE VULNERABLE.
FRI 23RD SAT 24TH
KABE 1.94 1975 2.04 1975
KPHL 3.72 1882 2.08 1912
KILG 2.65 1907 2.60 1946
KACY 1.14 1898 1.47 1909
KTTN 2.34 1975 2.27 1975
KRDG 3.15 2003 2.83 1912
KMPO 2.65 2003 2.15 1946
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR PAZ054-055-060>062-
067>071.
NJ...FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR NJZ001-007>010-012>015-
020-026.
DE...FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...MIKETTA
NEAR TERM...GIGI
SHORT TERM...MEOLA
LONG TERM...MIKETTA
AVIATION...GIGI/MIKETTA
MARINE...MEOLA/MIKETTA
HYDROLOGY...
CLIMATE...Hazardous weather outlook, Sep 23, 9:07 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 907 PM EDT FRI SEP 23 2011 DEZ001-NJZ001-007>010-012>015-020-026-PAZ054-055-060>062-067>071- 250115- NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-OCEAN-COASTAL OCEAN-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 907 PM EDT FRI SEP 23 2011 ...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-250115- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- SOUTHEASTERN BURLINGTON- 907 PM EDT FRI SEP 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-250115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 907 PM EDT FRI SEP 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR SEAS BEGINNING SATURDAY OR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 23, 6:21 PM EDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
621 PM EDT FRI SEP 23 2011
MDZ012-232245-
KENT MD-
621 PM EDT FRI SEP 23 2011
...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF CENTERVILLE...MOVING
NORTHEAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR KENNEDYVILLE
AROUND 635 PM AND GALENA AROUND 640 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. RADAR HAS SHOWN
ROTATION WITH THIS STORM.
LAT...LON 3925 7623 3934 7616 3938 7611 3938 7607
3939 7605 3937 7599 3937 7586 3938 7583
3914 7613 3921 7625
FORECASTER: AMCSpecial weather statement, Sep 23, 6:31 PM EDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 PM EDT FRI SEP 23 2011
NJZ016-021-232300-
CUMBERLAND NJ-SALEM NJ-
631 PM EDT FRI SEP 23 2011
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND SALEM COUNTIES...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES EAST OF MIDDLETOWN...MOVING NORTH AT 40
MPH. THE THUNDERSTORM WILL BE NEAR ALLOWAY AROUND 640 PM AND
WOODSTOWN AROUND 650 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3940 7546 3943 7549 3970 7537 3963 7518
3936 7539
FORECASTER:AMCSpecial weather statement, Sep 23, 7:21 PM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
721 PM EDT FRI SEP 23 2011
DEZ001-MDZ008-NJZ016-232345-
CECIL MD-NEW CASTLE DE-SALEM NJ-
721 PM EDT FRI SEP 23 2011
...STRONG THUNDERSTORMS WILL AFFECT CECIL...NEW CASTLE AND SALEM
COUNTIES...
AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
ELKTON TO 5 MILES NORTHWEST OF MIDDLETOWN TO 9 MILES SOUTHWEST OF
MIDDLETOWN...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
BEAR...GLASGOW AROUND 730 PM...DELAWARE CITY AND ODESSA AROUND 745
PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THIS THUNDERSTORM IS SHOWING SOME WEAK ROTATION, IF IT BECOMES
STRONGER...IT MIGHT BECOME NECESSARY TO ISSUE A TORNADO WARNING.
IF YOU SEE THREATENING WEATHER, PLEASE SEEK SHELTER IMMEDIATELY.
LAT...LON 3947 7588 3965 7587 3977 7541 3959 7543
3945 7553 3950 7557 3952 7554 3957 7553
3958 7556 3946 7558 3943 7554 3941 7556
3937 7577 3938 7577 3938 7594Special weather statement, Sep 23, 8:29 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
829 PM EDT FRI SEP 23 2011
PAZ067-068-240100-
CHESTER PA-MONTGOMERY PA-
829 PM EDT FRI SEP 23 2011
...A STRONG THUNDERSTORM WILL AFFECT CHESTER AND MONTGOMERY
COUNTIES...
AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF WEST CHESTER...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR MALVERN AROUND 840
PM...PAOLI AROUND 845 PM...DEVON-BERWYN AROUND 850 PM...VALLEY
FORGE...CHESTERBROOK...PHOENIXVILLE AROUND 855 PM AND AUDUBON AROUND
900 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. RADAR IS
INDICATING ROTATION WITH THIS STORM AND IT COULD BECOME SEVERE.
LAT...LON 4026 7546 4012 7527 4006 7536 4006 7538
4005 7542 4002 7542 4001 7546 3999 7546
3992 7557 4000 7569
FORECASTER: AMCLocal storm report, Sep 23, 8:47 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 PM EDT FRI SEP 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLOOD BIRDSBORO 40.26N 75.81W
09/23/2011 BERKS PA EMERGENCY MNGR
PA ROUTE 724 CLOSED BIRDSBORO TO UNION TOWNSHIP. ROAD
FLOODING AND CLOSURES ALSO IN AMITY... DOUGLASS AND
COLEBROOKDALE TOWNSHIPS
&&
EVENT NUMBER PHI1100745
TGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 8:29 PM EDT | Special Weather Statement | PHI | Montgomery | 31 min |
| Sep 23, 10:31 PM EDT | Areal Flood Warning | PHI | Bucks | 6 hr |
| Sep 23, 11:58 PM EDT | River Flood Warning | PHI | Chester | 5 hr |
| Sep 24, 1:04 AM EDT | River Flood Warning | PHI | Bucks | 5 hr |
| Sep 24, 4:13 AM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 7 hr |
| Sep 24, 4:44 AM EDT | River Flood Warning | PHI | Chester, Delaware | 14 hr |
| Sep 24, 5:29 AM EDT | Areal Flood Warning | PHI | Chester, Montgomery | 5 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.